# SDR SWAA2022083146903

- Difficulty date: August 1, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 59,605 hours, 35,281 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON OUTBOARD TRAILING EDGE DEFLECTION CONTROL RIB AT LEVEL ORSS 280 AT RT WING 2022-418257 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN: A16165044; DUE DATE: 01/FEB/23.;[02] RADIUS GAUGE; PN: S167C; SN: AE-35943; DUE DATE: 01-FEB-23;[03] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X1693P030456; DUE DATE: 26 JAN 23.;[04] TOOL USED: TEMPERATURE CONTROLLER: P/N: DCP250; S/N 0520991504020002; DUE DATE: 02-FEB-23;[05] TOOL USED: POWER PACK: P/N FMK0003223; S/N PE0412/63335; DUE DATE: 26-JAN-23.;[06] PERFORMED REPAIR ON OUTBOARD TRAILING EDGE DEFLECTION CONTROL RIB AT LEVEL ORSS 280 AT RT WING I.A.W. B737-700 SRM 57-51-02-2R-4. SEE INDIVIDUAL SIGN-OFF BELOW;[07] TASK CARD COMPLETED
